# SDR DALA2023060804688

- Difficulty date: June 5, 2023
- Submitted: June 8, 2023
- Operation: Air carrier
- Aircraft: N6709
- Make and model: Boeing 757232
- Aircraft serial: 30481
- Aircraft time: 73,869 hours, 27,903 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6709 3R DOOR WONT ARM. CORRECTIVE ACTION: FOUND DEBRIS BLOCKING GIRT BAR. CLEARED DEBRIS. OPS CHECK GOOD. (4826414)
